# SDR AALA2020032549009

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 16,925 hours, 7,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LED EMERGENCY LIGHT AT SEAT 11C INOPERATIVE. MAINTENANCE SECURED CONNECTOR PER MM 33-51-00.
